I am a 40-year-old non-smoking female. I grew up in a smoking household until I was 18. I have chronic airway inflammation (reason unknown) and the bronchoscopy also noted hyperemic and collapsable airway. Bronchial levage showed mycoplasm bacteria (which I was told is insignificant) and high eosinophil count. I also had a high serum eosinophil count. My symptoms include shortness of breath, fatigue, and a harsh chronic cough that is constant, and frequent bronchospasms. It is mostly nonproductive. On occasions that I do cough up sputum it is occasionally yellow or green. I use albuterol inhaler and nebs frequently. I use also use steroid inhalers-Advair and Qvar. Since December I have had two courses of oral prednisone (30 mg burst/taper) I had a CT scan 3 months ago that revealed nodules of a ground glass appearance. It was recommended the CT scan be repeated in 3 months and was repeated 2/22/11. I received a brief letter today that said the original nodules have disappeared but new nodules have formed. Could someone please tell me what this means and if I should be concerned? Another followup CT was recommended.
Of note, cancer is prominent in my family. My mother (a smoker) died of lung adenocarcinoma in 2000, and other cancers in my family include bowel and pancreatic. I have a very respected pulmonologist, but he doesn't elaborate often.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.